# SDR DLL15960267

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT 2L DOOR.  REPLACED POWER SUPPLY, CHECKS OK.
